Stopping Norvir as booster
Apr 10, 2006
I am presently taking tenofovir, abacavir and fosamprenavir with norvir as a booster. The norvir is a constant cause of diarrhea issues. I do take imodium to alleviate it but then that sort of helps. I still get some diarrhea(though less) but it ends up causing constipation as well - even if I take only 1 imodium a day or even every two days. I would like to stop taking norvir entirely . My current cd4's are around 190 with an undetectable viral load. I am seeing my doctor next week and will tell him of my intentions to stop the norvir. WHat is your opinion on this? Thanks
Response from Dr. Young
Thanks for your post.
Before you stop, I'd be sure to discuss your plans and needs with your doctor- he'll be able to provide individualized advice and monitor your labs after any treatment change.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.